# SDR 96ZZZM755

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM DEN WHEN FLAPS SELECTED FROM 18-0, FLAP FAULT AND INOP LIGHTS ILLUMINATED, FLAPS STUCK AT 18 DEGREES, AIR RETURN.  CLEARED FLAP FAULT, RAN FLAPS NORMALLY.  (M)
